# SDR AWXA200400352

- Difficulty date: April 5, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 56,255 hours, 39,703 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 890751
- Condition: Failed
- Location: Cabin Pressure
- Part time: 42,143 hours, 29,087 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B, G

## Discrepancy

AT FL 350 LOST CABIN PRESSURE, COULD NOT CONTROL IN ANY MODE.  EXECUTED EMERGENCY DESCENT & MANUALLY DEPLOYED MASKS, DECLARED EMERGENCY.  MX PERFORMED TEST OF OUTFLOW VALVE & FOUND HEATER GASKET INOP.  R / R OUTFLOW VALVE, CABIN PRESS CONTROLLER AND CABIN PRESSURE CONTROL PANEL. CONFIRMED FAILURE OF CABIN PRESS CONTROL PANEL FINDING SWITCH DEFECTIVE, A BROKEN SWITCH SHAFT, CAPACITORS LEAKING, & OBSOLETE DRIVE BELTS. REPLACED DEFECTIVE PARTS, OVERHAULED UNIT IAW CMM. INCOMING TEST OF CABIN PRESS CONTROLLER CONFIRMED REASON FOR REMOVAL, UNIT FOUND TO HAVE A TRANSDUCER OUT OF TRIM. ALIGNED UNIT TO OEM SPECS, & PERFORMED CHECK OF OUTFLOW VALVE COULD NOT CONFIRM REASON FOR REMOVAL, UNIT PASSED ALL INCOMING TESTS.
